# SDR USAA2012021600007

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 56,528 hours, 38,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN BS 178 BULKHEAD SKIN AT WL 218 BETWEEN LBL 5.7 & LBL 17.  REPAIRED BS 178 BULKHEAD SKIN AT WL 218 BETWEEN LBL 5.7 & LBL 17 IAW B737 SRM 53-10-08-2R.
